# SDR Y2PA2024042324010

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 72,087 hours, 38,682 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 72,087 hours, 38,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK IN KBQK,  FOUND THE LT HORIZONTAL STABILIZER, UPPER SURFACE, OUTBOARD TRAILING EDGE BEAM TO BE CORRODED ABOVE THE #6 ELEVATOR HINGE.   CUT OUT THE DAMAGED SECTION OF THE LH BEAM BETWEEN STATIONS 136.50-173.21,  THEY FABRICATED A NEW BEAM SECTION FROM BAC 1520-1158. PICKED UP HOLES, CLEANED, TREATED, PRIMED, AND  INSTALLED THE SPLICE REPAIR SECTION OF THE LT HORIZONTAL UPPER TRAILING EDGE BEAM IAW SRM 55-10-6 AND 51-30-2, NO OTHER DEFECTS NOTED AT THIS TIME
